# SDR SWIA201642031

- Difficulty date: March 16, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 33,279 hours, 19,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JOINT PIECE AT BS 333 COMMON TO STRINGER 25L HAS CORROSION.  R & R STRINGER JOINT COMMON TO STRINGER 25L IAW SRM.  LEAK CHECKED GOOD.
